Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Differential equations containing arbitrary functions


Author: Gilbert Ames Bliss
Journal: Trans. Amer. Math. Soc. 21 (1920), 79-92
MSC: Primary 34A45; Secondary 34A34, 70F99
DOI: https://doi.org/10.1090/S0002-9947-1920-1501137-X
MathSciNet review: 1501137
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A45, 34A34, 70F99

Retrieve articles in all journals with MSC: 34A45, 34A34, 70F99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1920-1501137-X
Article copyright: © Copyright 1920 American Mathematical Society